Vol. 10, No. 2, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals

Vol. 10, No. 2, 2017

Stability analysis for numerical methods applied to an inner ear model
181–196

Kimberley Lindenberg, Kees Vuik and Pieter W. J. van Hengel

Three approaches to a bracket polynomial for singular links
197–218

Carmen Caprau, Alex Chichester and Patrick Chu

Symplectic embeddings of four-dimensional ellipsoids into polydiscs
219–242

Madeleine Burkhart, Priera Panescu and Max Timmons

Characterizations of the round two-dimensional sphere in terms of closed geodesics
243–255

Lee Kennard and Jordan Rainone

A necessary and sufficient condition for coincidence with the weak topology
257–261

Joseph Clanin and Kristopher Lee

Peak sets of classical Coxeter groups
263–290

Alexander Diaz-Lopez, Pamela E. Harris, Erik Insko and Darleen Perez-Lavin

Fox coloring and the minimum number of colors
291–316

Mohamed Elhamdadi and Jeremy Kerr

Combinatorial curve neighborhoods for the affine flag manifold of type $A_1^1$
317–325

Leonardo C. Mihalcea and Trevor Norton

Total variation based denoising methods for speckle noise images
327–344

Arundhati Bagchi Misra, Ethan Lockhart and Hyeona Lim

A new look at Apollonian circle packings
345–360

Isabel Corona, Carolynn Johnson, Lon Mitchell and Dylan O’Connell